# SDR SWAA2022102061167

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 25,638 hours, 11,994 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. UPPER FORWARD SLIDING SEAL IS CRACKED / [01] REMOVED AND REPLACED R/H HORIZONTAL STAB UPPER FORWARD SLIDING SEAL IN ACCORDANCE WITH AMM 53-31-31.
